Economics at your fingertips  

A Non-standard Analysis of Aumann-Shapley Random Order Values of Non-atomic Games

Lakshmi Raut ()

Game Theory and Information from EconWPA

Abstract: Using techniques from the non-standard analysis, a non-standard analogue of the Aumann-Shapley random order value of non-atomic games is provided. The paper introduces the notion of effectively ergodic family of automorphism groups. It is shown that for a wide class of games, the non-standard random order value with respect to an effectively ergodic family of automorphism groups coincides with the standard Aumann-Shapley value.

Keywords: Shapley Value; Random Order; Non-Atomic Games; Non-standard Analysis. (search for similar items in EconPapers)
JEL-codes: C71 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-gth
Date: 2003-07-22
Note: Type of Document - Tex; prepared on IBM PC - PC-TEX; to print on HP/PostScript/Franciscan monk; pages: 345,395,4323247 ; figures: included/request from author/draw your own. Circulated for comments and citations.
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link) (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this paper

More papers in Game Theory and Information from EconWPA
Bibliographic data for series maintained by EconWPA ().

Page updated 2018-06-04
Handle: RePEc:wpa:wuwpga:0307003